Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Fourteen Papers Translated from the Russian

About this Title

V. I. Arnol′d, S. D. Berman, K. Buzashi, T. Donchev, K. M. Efimov, I. I. Gikhman, S. G. Gindikin, M. I. Kanovich, A. A. Kirillov, Yu. I. Manin, V. G. Maz′ya, Yu. A. Neretin, A. A. Panchishkin, Bl. Sendov, Ya. G. Sinaĭ, Vu Kim Tuan, È. B. Vinberg and S. B. Yakubovich

Publication: American Mathematical Society Translations: Series 2
Publication Year: 1987; Volume 137
ISBNs: 978-0-8218-3113-7 (print); 978-1-4704-3348-2 (online)
MathSciNet review: MR911301
MSC: Primary 00A12

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter